Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

70 Publications


2018 | Journal Article | IST-REx-ID: 1012 | OA
Erdös L, Schröder DJ. Fluctuations of rectangular young diagrams of interlacing wigner eigenvalues. International Mathematics Research Notices. 2018;2018(10):3255-3298. doi:10.1093/imrn/rnw330
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 181 | OA
Erdös L, Krüger TH, Renfrew DT. Power law decay for systems of randomly coupled differential equations. SIAM Journal on Mathematical Analysis. 2018;50(3):3271-3290. doi:10.1137/17M1143125
View | DOI | Download Published Version (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 284 | OA
Virosztek D. Maps on probability measures preserving certain distances - a survey and some new results. Acta Scientiarum Mathematicarum (Szeged). 2018;84(1-2):65-80. doi:10.14232/actasm-018-753-y
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 556 | OA
Betea D, Bouttier J, Nejjar P, Vuletic M. The free boundary Schur process and applications I. Annales Henri Poincare. 2018;19(12):3663-3742. doi:10.1007/s00023-018-0723-1
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 566 | OA
Alt J, Erdös L, Krüger TH. Local inhomogeneous circular law. Annals Applied Probability . 2018;28(1):148-203. doi:10.1214/17-AAP1302
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 5971 | OA
Erdös L, Mühlbacher P. Bounds on the norm of Wigner-type random matrices. Random matrices: Theory and applications. 2018. doi:10.1142/s2010326319500096
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Thesis | IST-REx-ID: 149 | OA
Alt J. Dyson Equation and Eigenvalue Statistics of Random Matrices. IST Austria; 2018. doi:10.15479/AT:ISTA:TH_1040
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 690 | OA
Lee J, Schnelli K. Local law and Tracy–Widom limit for sparse random matrices. Probability Theory and Related Fields. 2018;171(1-2). doi:10.1007/s00440-017-0787-8
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 70 | OA
Nejjar P. Transition to shocks in TASEP and decoupling of last passage times. Latin American Journal of Probability and Mathematical Statistics. 2018;15(2):1311-1334. doi:10.30757/ALEA.v15-49
View | Files available | DOI | arXiv
 

2017 | Journal Article | IST-REx-ID: 447 | OA
Ferrari P, Nejjar P. Fluctuations of the competition interface in presence of shocks. Revista Latino-Americana de Probabilidade e Estatística. 2017;9:299-325.
View | Download Submitted Version (ext.)
 

2017 | Book | IST-REx-ID: 567
Erdös L, Yau H. A Dynamical Approach to Random Matrix Theory. Vol 28. American Mathematical Society; 2017.
View
 

2017 | Journal Article | IST-REx-ID: 1207 | OA
Bao Z, Erdös L, Schnelli K. Local law of addition of random matrices on optimal scale. Communications in Mathematical Physics. 2017;349(3):947-990. doi:10.1007/s00220-016-2805-6
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1337 | OA
Ajanki OH, Erdös L, Krüger TH. Universality for general Wigner-type matrices. Probability Theory and Related Fields. 2017;169(3-4):667-727. doi:10.1007/s00440-016-0740-2
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1023 | OA
Nemish Y. Local law for the product of independent non-Hermitian random matrices with independent entries. Electronic Journal of Probability. 2017;22. doi:10.1214/17-EJP38
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1010 | OA
Alt J, Erdös L, Krüger TH. Local law for random Gram matrices. Electronic Journal of Probability. 2017;22. doi:10.1214/17-EJP42
View | Files available | DOI | arXiv
 

2017 | Journal Article | IST-REx-ID: 1144 | OA
Erdös L, Schröder DJ. Fluctuations of functions of Wigner matrices. Electronic Communications in Probability. 2017;21. doi:10.1214/16-ECP38
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1528 | OA
Bao Z, Erdös L. Delocalization for a class of random block band matrices. Probability Theory and Related Fields. 2017;167(3-4):673-776. doi:10.1007/s00440-015-0692-y
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 483 | OA
Bourgade P, Erdös L, Yau H, Yin J. Universality for a class of random band matrices. Advances in Theoretical and Mathematical Physics. 2017;21(3):739-800. doi:10.4310/ATMP.2017.v21.n3.a5
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 550 | OA
Alt J. Singularities of the density of states of random Gram matrices. Electronic Communications in Probability. 2017;22. doi:10.1214/17-ECP97
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 615 | OA
Erdös L, Schnelli K. Universality for random matrix flows with time dependent density. Annales de l’institut Henri Poincare (B) Probability and Statistics. 2017;53(4):1606-1656. doi:10.1214/16-AIHP765
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 721 | OA
Ajanki OH, Krüger TH, Erdös L. Singularities of solutions to quadratic vector equations on the complex upper half plane. Communications on Pure and Applied Mathematics. 2017;70(9):1672-1705. doi:10.1002/cpa.21639
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 733 | OA
Bao Z, Erdös L, Schnelli K. Convergence rate for spectral distribution of addition of random matrices. Advances in Mathematics. 2017;319:251-291. doi:10.1016/j.aim.2017.08.028
View | DOI | Download Submitted Version (ext.)
 

2016 | Journal Article | IST-REx-ID: 1219 | OA
Lee J, Schnelli K, Stetler B, Yau H. Bulk universality for deformed wigner matrices. Annals of Probability. 2016;44(3):2349-2425. doi:10.1214/15-AOP1023
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1223 | OA
Froese R, Lee D, Sadel C, Spitzer W, Stolz G. Localization for transversally periodic random potentials on binary trees. Journal of Spectral Theory. 2016;6(3):557-600. doi:10.4171/JST/132
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1489 | OA
Ajanki OH, Erdös L, Krüger TH. Local spectral statistics of Gaussian matrices with correlated entries. Journal of Statistical Physics. 2016;163(2):280-302. doi:10.1007/s10955-016-1479-y
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1608 | OA
Sadel C. Anderson transition at 2 dimensional growth rate on antitrees and spectral theory for operators with one propagating channel. Annales Henri Poincare. 2016;17(7):1631-1675. doi:10.1007/s00023-015-0456-3
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1157 | OA
Lee J, Schnelli K. Tracy-widom distribution for the largest eigenvalue of real sample covariance matrices with general population. Annals of Applied Probability. 2016;26(6):3786-3839. doi:10.1214/16-AAP1193
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1257 | OA
Sadel C, Virág B. A central limit theorem for products of random matrices and GOE statistics for the Anderson model on long boxes. Communications in Mathematical Physics. 2016;343(3):881-919. doi:10.1007/s00220-016-2600-4
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1280 | OA
Bourgade P, Erdös L, Yau H, Yin J. Fixed energy universality for generalized wigner matrices. Communications on Pure and Applied Mathematics. 2016;69(10):1815-1881. doi:10.1002/cpa.21624
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1434 | OA
Bao Z, Erdös L, Schnelli K. Local stability of the free additive convolution. Journal of Functional Analysis. 2016;271(3):672-719. doi:10.1016/j.jfa.2016.04.006
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1881 | OA
Lee J, Schnelli K. Extremal eigenvalues and eigenvectors of deformed Wigner matrices. Probability Theory and Related Fields. 2016;164(1-2):165-241. doi:10.1007/s00440-014-0610-8
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1505 | OA
Bao Z, Pan G, Zhou W. Universality for the largest eigenvalue of sample covariance matrices with general population. Annals of Statistics. 2015;43(1):382-421. doi:10.1214/14-AOS1281
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1506 | OA
Bao Z, Pan G, Zhou W. The logarithmic law of random determinant. Bernoulli. 2015;21(3):1600-1628. doi:10.3150/14-BEJ615
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1585
Bao Z, Pan G, Zhou W. Asymptotic mutual information statistics of MIMO channels and CLT of sample covariance matrices. IEEE Transactions on Information Theory. 2015;61(6):3413-3426. doi:10.1109/TIT.2015.2421894
View | DOI
 

2015 | Journal Article | IST-REx-ID: 2166 | OA
Erdös L, Knowles A. The Altshuler-Shklovskii formulas for random band matrices I: the unimodular case. Communications in Mathematical Physics. 2015;333(3):1365-1416. doi:10.1007/s00220-014-2119-5
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1508 | OA
Erdös L, Yau H. Gap universality of generalized Wigner and β ensembles. Journal of the European Mathematical Society. 2015;17(8):1927-2036. doi:10.4171/JEMS/548
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1674 | OA
Lee J, Schnelli K. Edge universality for deformed Wigner matrices. Reviews in Mathematical Physics. 2015;27(8). doi:10.1142/S0129055X1550018X
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1677 | OA
Alt J. The local semicircle law for random matrices with a fourfold symmetry. Journal of Mathematical Physics. 2015;56(10). doi:10.1063/1.4932606
View | Files available | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1824 | OA
Knebel J, Weber M, Krüger TH, Frey E. Evolutionary games of condensates in coupled birth-death processes. Nature Communications. 2015;6. doi:10.1038/ncomms7977
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1864 | OA
Erdös L, Knowles A. The Altshuler–Shklovskii formulas for random band matrices II: The general case. Annales Henri Poincare. 2015;16(3):709-799. doi:10.1007/s00023-014-0333-5
View | DOI | Download Preprint (ext.)
 

2014 | Journal Article | IST-REx-ID: 2225 | OA
Bloemendal A, Erdös L, Knowles A, Yau H, Yin J. Isotropic local laws for sample covariance and generalized Wigner matrices. Electronic Journal of Probability. 2014;19. doi:10.1214/EJP.v19-3054
View | Files available | DOI
 

2014 | Journal Article | IST-REx-ID: 2019 | OA
Erdös L, Schröder DJ. Phase transition in the density of states of quantum spin glasses. Mathematical Physics, Analysis and Geometry. 2014;17(3-4):441-464. doi:10.1007/s11040-014-9164-3
View | DOI | Download Submitted Version (ext.)
 

2014 | Journal Article | IST-REx-ID: 2179 | OA
Ajanki OH, Erdös L, Krüger TH. Local semicircle law with imprimitive variance matrix. Electronic Communications in Probability. 2014;19. doi:10.1214/ECP.v19-3121
View | Files available | DOI
 

2014 | Journal Article | IST-REx-ID: 2699 | OA
Erdös L, Bourgade P, Yau H. Universality of general β-ensembles. Duke Mathematical Journal. 2014;163(6):1127-1190. doi:10.1215/00127094-2649752
View | DOI | Download Preprint (ext.)
 

2014 | Conference Paper | IST-REx-ID: 1507 | OA
Erdös L. Random matrices, log-gases and Hölder regularity. In: Vol 3. Kyung Moon SA Co. Ltd.; 2014:214-236.
View | Download Submitted Version (ext.)
 

2014 | Journal Article | IST-REx-ID: 1926 | OA
Sadel C. Absolutely continuous spectrum for random Schrödinger operators on the Fibonacci and similar Tree-strips. Mathematical Physics, Analysis and Geometry. 2014;17(3-4):409-440. doi:10.1007/s11040-014-9163-4
View | DOI | Download Preprint (ext.) | arXiv
 

2014 | Journal Article | IST-REx-ID: 1937 | OA
Bourgade P, Erdös L, Yau H. Edge universality of beta ensembles. Communications in Mathematical Physics. 2014;332(1):261-353. doi:10.1007/s00220-014-2120-z
View | DOI | Download Submitted Version (ext.)
 

2013 | Journal Article | IST-REx-ID: 2698 | OA
Erdös L, Fournais S, Solovej J. Stability and semiclassics in self-generated fields. Journal of the European Mathematical Society. 2013;15(6):2093-2113. doi:10.4171/JEMS/416
View | DOI | Download Preprint (ext.) | arXiv
 

2013 | Journal Article | IST-REx-ID: 2782 | OA
Erdös L, Farrell B. Local eigenvalue density for general MANOVA matrices. Journal of Statistical Physics. 2013;152(6):1003-1032. doi:10.1007/s10955-013-0807-8
View | DOI | Download Preprint (ext.) | arXiv
 

2013 | Journal Article | IST-REx-ID: 2837 | OA
Erdös L, Knowles A, Yau H, Yin J. The local semicircle law for a general class of random matrices. Electronic Journal of Probability. 2013;18(59):1-58. doi:10.1214/EJP.v18-2473
View | Files available | DOI
 

Filters and Search Terms

department=LaEr

Search

Filter Publications